# SDR EVCA06022021

- Difficulty date: May 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N29AE
- Make and model: Bell 206L-3
- Aircraft serial: 51191
- Aircraft time: 17,948 hours, 32,488 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A144
- Condition: Damaged
- Location: Main Rotor
- Part time: 276 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE SPAN-WISE WEIGHT COVER SEPARATED FROM BLADE IN FLIGHT.
